Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 26, NWS St. Louis, MO

April 8, 2015Boone County, Callaway County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 8, 2015, 12:46 PM CDT for Boone County, Callaway County, Missouri. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2015, 12:46 PM CDT (17:46 UTC)
Expired
Apr 8, 2015, 1:30 PM CDT
In force
44 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Boone County, MO, Callaway County, MO

The radar

The St Louis radar (KLSX), 105 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 12:47 PM CDTHAIL 0.52 W Guthrie, MOPEA TO GRAPE SIZE HAIL.
Apr 8, 12:59 PM CDTHAIL 0.72 Sw Fulton, MOPEA TO DIME-SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 6:39 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.8 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2027 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2027 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

290 
WUUS53 KLSX 081746
SVRLSX
MOC019-027-081830-
/O.NEW.KLSX.SV.W.0026.150408T1746Z-150408T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1246 PM CDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BOONE COUNTY IN CENTRAL MISSOURI...
  CALLAWAY COUNTY IN CENTRAL MISSOURI...

* UNTIL 130 PM CDT

* AT 1244 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
  BLOOMFIELD...AND MOVING EAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  FULTON...WILLIAMSBURG...SHAMROCK...CARRINGTON...KINGDOM CITY AND
  REFORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3906 9164 3880 9165 3861 9215 3883 9226
TIME...MOT...LOC 1746Z 249DEG 32KT 3876 9209

HAIL...1.50IN
WIND...60MPH

$$

TRUETT
3 follow-up statements
043 
WWUS53 KLSX 081758
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1258 PM CDT WED APR 8 2015

MOC019-027-081830-
/O.CON.KLSX.SV.W.0026.000000T0000Z-150408T1830Z/
BOONE MO-CALLAWAY MO-
1258 PM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CALLAWAY AND
SOUTHEASTERN BOONE COUNTIES UNTIL 130 PM CDT...

AT 1257 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FULTON...AND
MOVING EAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FULTON...WILLIAMSBURG...SHAMROCK...KINGDOM CITY AND REFORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3906 9164 3880 9165 3861 9215 3883 9226
TIME...MOT...LOC 1759Z 249DEG 32KT 3880 9195

HAIL...1.50IN
WIND...60MPH

$$

TRUETT
276 
WWUS53 KLSX 081816
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
116 PM CDT WED APR 8 2015

MOC019-081826-
/O.CAN.KLSX.SV.W.0026.000000T0000Z-150408T1830Z/
BOONE MO-
116 PM CDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3870 9194 3890 9206 3906 9164 3880 9165
TIME...MOT...LOC 1816Z 250DEG 40KT 3883 9187

$$

MOC027-081830-
/O.CON.KLSX.SV.W.0026.000000T0000Z-150408T1830Z/
CALLAWAY MO-
116 PM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CALLAWAY
COUNTY UNTIL 130 PM CDT...

AT 114 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FULTON...AND
MOVING EAST AT 45 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WILLIAMSBURG...SHAMROCK AND REFORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3870 9194 3890 9206 3906 9164 3880 9165
TIME...MOT...LOC 1816Z 250DEG 40KT 3883 9187

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH

$$

TRUETT
498 
WWUS53 KLSX 081830
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
130 PM CDT WED APR 8 2015

MOC027-081840-
/O.EXP.KLSX.SV.W.0026.000000T0000Z-150408T1830Z/
CALLAWAY MO-
130 PM CDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR CALLAWAY COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM AS IT 
MOVES THROUGH EASTERN CALLAWAY AND INTO MONTGOMERY COUNTIES THROUGH 
2 PM.  

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6PM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3870 9194 3890 9206 3906 9164 3880 9165
TIME...MOT...LOC 1816Z 250DEG 40KT 3883 9187

$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 7:29 AM CDT, 5 hours 17 minutes earlier.

Area forecast discussion, Apr 8, 7:29 AM CDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
729 AM CDT Wed Apr 8 2015

.UPDATE:
Issued at 647 AM CDT Wed Apr 8 2015

Update to mainly PoPs thru this morning. TSRA developed further S
than prev thought, tho not entirely sure how this will impact the
forecast for the rest of today. Ongoing storms shud continue to
propagate ewd this morning. Current timing is to reach wrn CWA
border around 15z. These storms shud weaken further ewd as the
LLJ. However, some uncertainty remains exactly what these storms
will do once they reach the sfc fnt. By the time the storms reach
the sfc fnt, at least some insolation will have started. This may
allow storms to persist ewd into the warm sector. Regardless, it
still appears that as these storms move ewd thru the area, enuf
recovery will be possible for the setup for storms late this
afternoon and overnight.

Tilly

&&

.SHORT TERM:  (Through Tonight)
Issued at 336 AM CDT Wed Apr 8 2015

Unfortunately, mdl guidance is not as in sync as much of it was
yesterday. This leads to a number of questions for the next 24 hrs.

No one mdl soln really agrees with the going forecast, but a number
of them hint at it in one way or another. The closest would probably
be the HiResW-ARW soln.

Sct TSRA across the sern portions of the CWA shud persist thru early
morning and gradually dissipate after sunrise, or at the very least,
move E out of the area. ACCAS developing along the fnt over ern KS
and wrn MO shud develop into TSRA and move ENE into wrn/nrn portions
of the CWA this morning and build sewd thru the morning and into the
afternoon hrs. This cluster shud intensify as it approaches the
region and encounters higher CAPE and deep layer shear. The primary
threat with these storms will be large hail and heavy rainfall. If
these storms do develop and track as expected, they will likely
impact some of the same areas that received heavy rain yesterday. If
this soln verifies, a Flash Flood Watch will be needed. Due to
questions in timing and placement, have decided to hold off on a
headline for now, but will monitor closely.

These storms will likely leave behind outflow boundaries, which
complicates the forecast for this afternoon and overnight. Expect
storms to develop across sern KS and wrn MO this afternoon and
propagate into the region either late this afternoon or early
evening. Given the thermal and dynamic setup, expect initial mode to
be supercells which shud continue into the CWA this evening. While
the main focus for these storms is expected to be across the nrn
half of the CWA, sfc boundaries may help focus storms further S,
impacting already soggy areas as mentioned above.

If the morning convection plays out as anticipated, and if storms
this evening and overnight impact these same areas again, flooding
may pose a significant threat. Still, with the questions mentioned
above, will hold off on headlines.

Storms shud be moving out of the region twd sunrise tomorrow,
allowing the area to reset ahead of the approaching sfc low. More
info to follow below.

As for temps, continued warm trends, tho going forecast may be too
warm today for ern portions of the CWA if storms develop as
expected. That said, with sly flow and if storms can move out of the
area quickly enuf, area may warm yet this afternoon.

Tilly

.LONG TERM:  (Friday through Tuesday)
Issued at 414 AM CDT Wed Apr 8 2015

Expect TSRA to be ongoing at the beginning of this period, but shud
be moving newd out of the CWA early in the morning. This shud leave
much of the morning and early afternoon for the area to recover
ahead of the approaching cdfnt. The main threats for svr will depend
upon storm mode, which is still questionable in different locations.
Still, it appears to be an active period with ample svr potential.
Storms shud translate ewd thru the afternoon and eve, and be E of
the CWA by 06z Fri.

Next chances for precip return Sat night thru Tues as a sfc fnt sets
up across the region again. Have kept PoPs in the chance range for
now despite somewhat good mdl agreement due to the closed low
approaching the area.

Continued with warm trends on Thurs, then cooler Fri. Temps shud
moderate quickly with ample insolation. Trended twd a compromise
thru the remainder of the forecast period with questions of precip
timing.

Tilly

&&

.AVIATION:  (For the 12z TAFs through 12z Thursday Morning)
Issued at 648 AM CDT Wed Apr 8 2015

Busy complex low confidence fcst. There should be several waves of
TSTMs thru the prd but Qs remain with regards to timing and
location as well the CIG/VSBY fcst. There is an area of low
pressure near w cntrl IL with a warm front extending to the east
and a cold front to the SW to another low across OK. IFR
conditions exist north of the front. Ongoing convection across
wrn MO is fcst to weaken as it tracks east this mrng...but not
sure how far east it will last. It is possible that these storms
last thru the mrng and continue to percolate into the aftn and
reach as far east as the STL metro area. The low in OK is fcst to
move NE along the cold front to near KC by this evng and weaken
while another more significant low dvlps across the cntrl high
plains. This will lift the bndry north as a warm front into nthrn
MO and cntrl IL by this evng. IFR/MVFR conditions should clear out
of KCOU either late this mrng or early this aftn while KUIN may be
stuck in IFR most of the day...potentially all day if the front
never lifts north of the terminal. Another round of convection is
expected to dvlp along the front across SE KS and SW MO this aftn
and spread E/NE thru the evng. Again there are Qs about how far
north this activity will make it. More SHRA/TSTM activity is
expected along the front overnight. Tried to approximate this
first round of convection and used VCTS to account for the rest of
the potential precip. IFR conditions and hail are possible with
the strongest cells.

Specifics for KSTL:

Several rounds of convection are possible thru the prd. Tried to
account for the first batch currently ongoing across wrn MO. Beyond
that seemed impractical to attempt to specify an exact time for
thunder and used a VCTS ground to account for the threat. MVFR
CIGs are possible but not likely. IFR conditions and hail will be
possible under the stronger cores but obviously way too soon to
include that level of detail. More storms are possible on Thursday.

2%

&&

.PRELIMINARY POINT TEMPS/POPS:
Saint Louis     82  68  79  45 /  70  80  70  60
Quincy          76  63  74  41 /  70  80  70  20
Columbia        80  65  75  41 /  90  80  70  20
Jefferson City  80  66  76  41 /  80  80  70  30
Salem           80  67  77  47 /  60  80  70  70
Farmington      81  67  77  44 /  50  80  70  70

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 8, 4:54 AM CDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
454 AM CDT WED APR 8 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
454 AM CDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE REGION TODAY AND
TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE CAPABLE OF
PRODUCING TORNADOES...LARGE HAIL AND DAMAGING WINDS. LOCALLY
HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE...ARE LIKELY OVER
MUCH OF THE AREA THURSDAY AND THURSDAY EVENING.

THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY OBSERVED SEVERE WEATHER AS
WELL AS RAINFALL AMOUNTS OVER ONE INCH THROUGH TONIGHT.

TILLY

In the hours before

Local storm report, Apr 8, 11:53 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1153 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     HAIL             HICKORY HILL            38.40N  92.36W
04/08/2015  M2.00 INCH       COLE               MO   TRAINED SPOTTER

            FROM THE SAME SPOTTER AS EARLIER REPORTS...THE LARGEST
            HAILSTONES MEASURED 2 INCHES ACROSSS. THE STONES WERE
            CIRCULAR.

&&

FUCHS
Local storm report, Apr 8, 12:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1230 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     HAIL             3 NW ST. THOMAS         38.40N  92.25W
04/08/2015  E1.25 INCH       COLE               MO   STORM CHASER

            FUNNEL CLOUD ALSO REPORTED.

&&

FUCHS
Local storm report, Apr 8, 12:31 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1231 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     HAIL             JEFFERSON CITY          38.57N  92.19W
04/08/2015  E0.50 INCH       COLE               MO   TRAINED SPOTTER

&&

FUCHS
Special weather statement, Apr 8, 12:31 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1231 PM CDT WED APR 8 2015

MOZ048>050-081815-
CALLAWAY MO-COLE MO-OSAGE MO-
1231 PM CDT WED APR 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR OSAGE...EASTERN COLE AND SOUTHERN
CALLAWAY COUNTIES UNTIL 115 PM CDT...

AT 1227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR TAOS...OR 8 MILES SOUTHEAST OF JEFFERSON
CITY...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LINN...
  RICH FOUNTAIN...
  CHAMOIS...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TRUETT
Local storm report, Apr 8, 12:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1242 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 PM     HAIL             TAOS                    38.50N  92.08W
04/08/2015  E1.00 INCH       COLE               MO   AMATEUR RADIO

&&

FUCHS
Local storm report, Apr 8, 12:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1244 PM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             EUGENE                  38.35N  92.40W
04/08/2015  E1.75 INCH       COLE               MO   BROADCAST MEDIA

            HAIL BETWEEN 1.5 AND 1.75 INCHES DIAMETER REPORTED IN
            THE EUGENE AREA. DENTS ON VEHICLES AT THE BANK. TIME
            ESTIMATED FROM RADAR.

&&

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 9:23 AM CDTRiver Flood WarningLSXJefferson4 days
Apr 8, 11:33 AM CDTSevere Thunderstorm WarningLSXCole, Osage42 min
Apr 8, 12:36 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Osage39 min
Apr 8, 1:07 PM CDTSevere Thunderstorm WarningLSXSaint Charles38 min
Apr 8, 1:11 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Osage, Warren34 min
Apr 8, 1:33 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade27 min
Apr 8, 1:43 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Warren, Washington47 min
Apr 8, 2:23 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade52 min
Apr 8, 2:26 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Washington49 min
Apr 8, 3:05 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Iron, Jefferson, Washington55 min
Apr 8, 3:07 PM CDTTornado WarningLSXCrawford, Washington23 min
Apr 8, 3:20 PM CDTTornado WarningLSXJefferson, Saint Francois, Washington25 min
Apr 8, 3:24 PM CDTFlash Flood WatchLSXBoone, Callaway, Cole, Crawford, Franklin, Gasconade and 11 more31 hr
Apr 8, 3:40 PM CDTTornado WarningLSXJefferson, Sainte Genevieve, Saint Francois, Washington35 min
Apr 8, 3:59 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois31 min
Apr 8, 4:20 PM CDTAreal Flood AdvisoryLSXWashington4 hr
Apr 8, 4:26 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois34 min
Apr 8, 4:53 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois37 min
Apr 8, 4:57 PM CDTFlash Flood WarningLSXSainte Genevieve, Saint Francois, Washington4 hr
Apr 8, 5:05 PM CDTTornado WarningLSXMadison, Sainte Genevieve, Saint Francois25 min
Apr 8, 5:25 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois, Washington22 min
Apr 8, 5:28 PM CDTSevere Thunderstorm WarningLSXMadison, Sainte Genevieve, Saint Francois47 min
Apr 8, 5:50 PM CDTFlash Flood WarningLSXSainte Genevieve, Saint Francois3 hr
Apr 8, 6:14 PM CDTSevere Thunderstorm WarningLSXMadison, Sainte Genevieve, Saint Francois46 min
Apr 8, 6:27 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Moniteau, Monroe33 min
Apr 8, 6:56 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe, Shelby49 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.